# SDR DHL9872685D

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION AT LT MOUNTING FLANGE FOR LOWER FUSELAGE ACCESS PANEL NR 1104 INTERIOR AND EXTERIOR.  REPLACED CHORD ANGLE PER SRM 51-30-2, 52.  N/R 3917.
